MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 1 to 20 of 1876

1
The relative Whitney trick and its applications

Davis, Christopher W.; Orson, Patrick; Park, JungHwanresearcher, SELECTA MATHEMATICA-NEW SERIES, v.28, no.2, 2022-05

2
Abelian Varieties and Finitely Generated Galois Groups

Im, Bo-Haeresearcher; Larsen, Michael, Contemporary Mathematics, v.767, pp.1 - 12, 2021-06

3
Finding Branch-Decompositions of Matroids, Hypergraphs, and More

Jeong, Jisu; Kim, Eun Jung; Oum, Sang-ilresearcher, SIAM JOURNAL ON DISCRETE MATHEMATICS, v.35, no.4, pp.2544 - 2617, 2021-11

4
Tree Pivot-Minors and Linear Rank-Width

Dabrowski, Konrad K.; Dross, Francois; Jeong, Jisu; Kante, Mamadou M.; Kwon, O-joung; Oum, Sang-ilresearcher; Paulusma, Daniel, SIAM JOURNAL ON DISCRETE MATHEMATICS, v.35, no.4, pp.2922 - 2945, 2021-12

5
Structural Stability of Supersonic Solutions to the Euler–Poisson System

Bae, Myoungjeanresearcher; Duan, Ben; Duan, Ben; Xiao, Jingjing; Xiao, Jingjing; Xie, Chunjing; Xie, Chunjing, ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, v.239, no.2, pp.679 - 731, 2021-02

6
Pretzel links, mutation, and the slice-ribbon conjecture

Aceto, P.; Kim, M.H.; Park, JungHwanresearcher; Ray, A., MATHEMATICAL RESEARCH LETTERS, v.28, no.4, pp.945 - 966, 2021-12

7
3-Degenerate induced subgraph of a planar graph

Gu, Yangyan; Kierstead, H. A.; Oum, Sang-ilresearcher; Qi, Hao; Zhu, Xuding, JOURNAL OF GRAPH THEORY, v.99, no.2, pp.251 - 277, 2022-02

8
THE RELATIVIZED LASCAR GROUPS, TYPE-AMALGAMATION, AND ALGEBRAICITY

Dobrowolski, Jan; Kim, Byunghan; Kolesnikov, Alexei; Lee, Jungukresearcher, JOURNAL OF SYMBOLIC LOGIC, v.86, no.2, pp.531 - 557, 2021-06

9
A Cvetkovic-type Theorem for coloring of digraphs

Kim, Jaehoonresearcher; Kim, Soyeon; Suil, O.; Oh, Semin, LINEAR ALGEBRA AND ITS APPLICATIONS, v.634, pp.30 - 36, 2022-02

10
Characterizing matroids whose bases form graphic delta-matroids

Lee, Duksang; Oum, Sang-ilresearcher, EUROPEAN JOURNAL OF COMBINATORICS, v.101, 2022-03

11
The finiteness of derivation-invariant prime ideals and the algebraic independence of the Eisenstein series

Im, Bo-Haeresearcher; Lee, Wonwoong, RAMANUJAN JOURNAL, v.56, no.3, pp.865 - 889, 2021-12

12
Equivariant Cobordism of Torus Orbifolds

Sarkar, Soumen; Suh, DongYoupresearcher, CHINESE ANNALS OF MATHEMATICS SERIES B, v.42, no.6, pp.861 - 890, 2021-11

13
Rain Attenuation Prediction Model for Terrestrial Links Using Gaussian Process Regression

Jang, Ki Joung; Yoon, Youngkeun; Kim, Junseok; Kim, Jong Ho; Hwang, Gangukresearcher, IEEE COMMUNICATIONS LETTERS, v.25, no.11, pp.3719 - 3723, 2021-11

14
Closed-form lower bounds for the price of arithmetic average Asian options by multiple conditioning

Choe, Geon Horesearcher; Kim, Minseok, JOURNAL OF FUTURES MARKETS, v.41, no.12, pp.1916 - 1932, 2021-12

15
Evolution of dietary diversity and a starvation driven cross-diffusion system as its singular limit

Brocchieri, Elisabetta; Corrias, Lucilla; Dietert, Helge; Kim, Yong-Jungresearcher, JOURNAL OF MATHEMATICAL BIOLOGY, v.83, no.5, 2021-11

16
Extreme eigenvalue statistics of m-dependent heavy-tailed matrices

Basrak, Bojan; Cho, Yeonok; Heiny, Johannes; Jung, Paulresearcher, ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, v.57, no.4, pp.2100 - 2127, 2021-11

17
Geographical Variations of the Minimum Mortality Temperature at a Global Scale

Tobias, Aurelio; Hashizume, Masahiro; Honda, Yasushi; Sera, Francesco; Ng, Chris Fook Sheng; Kim, Yoonhee; Roye, Dominic; et al, ENVIRONMENTAL EPIDEMIOLOGY, v.5, no.5, pp.e169, 2021-10

18
Respiratory function declines in children with asthma associated with chemical species of fine particulate matter (PM2.5) in Nagasaki, Japan

Kim, Yoonhee; Park, Eun Ha; Ng, Chris Fook Sheng; Chung, Yeonseungresearcher; Hashimoto, Kunio; Tashiro, Kasumi; Hasunuma, Hideki; et al, ENVIRONMENTAL HEALTH, v.20, no.1, pp.110, 2021-10

19
Mosquito abundance in relation to extremely high temperatures in urban and rural areas of Incheon Metropolitan City, South Korea from 2015 to 2020: an observational study

Lim, Ah-Young; Cheong, Hae-Kwa; Chung, Yeonseungresearcher; Sim, Kisung; Kim, Jong-Hun, PARASITES & VECTORS, v.14, no.1, pp.559, 2021-10

20
Analytical shape recovery of a conductivity inclusion based on Faber polynomials

Choi, Doosung; Kim, Junbeom; Lim, Mikyoungresearcher, MATHEMATISCHE ANNALEN, v.381, no.3-4, pp.1837 - 1867, 2021-12

rss_1.0 rss_2.0 atom_1.0